BibTeX records: Xenophontos Georgiou

download as .bib file

@article{DBLP:journals/cma/LiCGX06,
  author    = {Z. C. Li and
               Y. L. Chan and
               Xenophontos Georgiou and
               Xenophontos Xenophontos},
  title     = {Special boundary approximation methods for laplace equation problems
               with boundary singularities - Applications to the motz problem},
  journal   = {Comput. Math. Appl.},
  volume    = {51},
  number    = {1},
  pages     = {115--142},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.camwa.2005.01.030},
  doi       = {10.1016/j.camwa.2005.01.030},
  timestamp = {Thu, 11 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/LiCGX06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics